# SDR QXEA2013012700117

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 13,997 hours, 15,154 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4739511
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING BTL LOW (APU) LIGHT FLASHING INTERMITTENTLY AND CHECK FIRE DETECT LIGHT.  C/W OPS TEST OF THE APU FIRE DETECTION SYS.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY WHILE MANIPULATING WIRES TO APU FIRE BOTTLE.  R & R APU FIRE EXTINGUISHER BOTTLE AS A PRECAUTIONARY MEASURE IAW AMM TASKS 26-23-01-000-801 AND 26-23-01-400-801.  OPS CHECK GOOD.  RETURNED TO SERVICE, MEL CLEARED.
